# SDR ASAA2018052824859

- Difficulty date: May 28, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 21,574 hours, 7,138 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH2098
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 25,431 hours, 8,249 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FLAG FAULT,  SHORT TIME MESSAGE 73-11281,  EEC CHANNEL WAS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE   ACFT  GROUNDED .  REPLACED  THE NR 1 ENGINE EEC IAW AMM 73-21-60. FADEC SYS TESTED GOOD,  S/W VERSION GOOD, EEC TESTED GOOD, GROUND VERIFICATION GOOD, NO FAULTS, IAW AMM 73-21-00. ALL TEST C/W PER POWER PLANT REFERENCE TABLE FOR EEC CHANGE REF AMM 71-00-00. AIRCRAFT OK FOR SERVICE.
